Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions


Author: Alois Schett
Journal: Math. Comp. 30 (1976), 143-147
MSC: Primary 65D20; Secondary 33-00
DOI: https://doi.org/10.1090/S0025-5718-1976-0391477-3
Corrigendum: Math. Comp. 31 (1977), 330.
Corrigendum: Math. Comp. 31 (1977), 330.
MathSciNet review: 0391477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions and tables for the first fifteen leading terms are given. Relations of these coefficients with the randomization distributions are shown.


References [Enhancements On Off] (What's this?)

  • [1] Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, vol. 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964. MR 0167642
  • [2] Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and scientists, Die Grundlehren der mathematischen Wissenschaften, Band 67, Springer-Verlag, New York-Heidelberg, 1971. Second edition, revised. MR 0277773
  • [3] F. N. David, M. G. Kendall, and D. E. Barton, Symmetric function and allied tables, Cambridge Univ. Press, Cambridge, England, 1966. MR 0202226

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33-00

Retrieve articles in all journals with MSC: 65D20, 33-00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0391477-3
Article copyright: © Copyright 1976 American Mathematical Society